Affordable Access

Publisher Website

On decomposition of nonlinear control systems

Authors
Journal
Systems & Control Letters
0167-6911
Publisher
Elsevier
Publication Date
Volume
1
Issue
5
Identifiers
DOI: 10.1016/s0167-6911(82)80027-3
Keywords
  • Geometric Control
  • Decomposition
  • Canonical Forms
  • Lie Algebras
Disciplines
  • Mathematics

Abstract

In this paper the problem is studied when the system ẋ =ƒ( x) + ∑ i k=1 u tg t(x) , x(0) = x 0, defined on an n-dimensional analytic manifold, can be decomposed into either independent subsystems or a cascade of subsystems. Necessary and sufficient conditions for the existence of such local decompositions are given in terms of Lie algebras generated by the system.

There are no comments yet on this publication. Be the first to share your thoughts.